Open Access
2009 Bessel potential spaces in Beurling's distributions
Byung Keun Sohn
Nihonkai Math. J. 20(2): 73-84 (2009).


We introduce the generalized Bessel potential spaces in the Beurling’s distributions. We give the topological characterizations of the generalized Bessel potential spaces and consider multiplication and convolution operations in the generalized Bessel potential spaces.


Download Citation

Byung Keun Sohn. "Bessel potential spaces in Beurling's distributions." Nihonkai Math. J. 20 (2) 73 - 84, 2009.


Published: 2009
First available in Project Euclid: 26 March 2010

zbMATH: 1202.46047
MathSciNet: MR2650460

Primary: 46F05 , 46F10

Keywords: Bessel potential spaces , Beurling's distributions

Rights: Copyright © 2009 Niigata University, Department of Mathematics

Vol.20 • No. 2 • 2009
Back to Top